# SDR ABXA000397

- Difficulty date: August 21, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 53,658 hours, 50,537 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER''S CLEARVIEW WINDOW WOULD NOT OPEN.  ADJUSTED FIRST OFFICER''S CLEARVIEW WINDOW FORWARD UPPER LOCK BAR AND ENGAGEMENT PIN.
